# SDR HEEA0015971

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 406010432101
- Condition: Worn
- Location: Main Rotor
- Part time: 1,753 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEARINGS ON LINK.
